A male asked:
Disclaimer

I'm taking warfarin 4 mg (7 yrs) as a result of having 2 PEs. I've noticed over that time increasing muscle soreness in my legs. Is this Normal?

1 doctor answer
Dr. Rony Gorges
11 years experience in Internal Medicine
Unlikely: to be due to the Coumadin (warfarin), (warfarin) but that being said Coumadin (warfarin) tends to have drug to drug interactions with a lot of meds. Best to go over your meds with your doc. Hope that help.
Answered on May 20, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 72-year-old female asked:
Dr. John Goldman
54 years experience in Rheumatology
Uncertain: You need to discuss this with your physician. The ache may be related to what is in the top of the leg. If it is the thigh you have muscles, nerve ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
Yes: As your INR is not therapeutic. Get checked for a DVT
1
1 thank
A 62-year-old female asked:
Dr. Chevies Newman
21 years experience in Obstetrics and Gynecology
Watch out: For the stomach when on Prednisone and warfarin, its eay to get an ulcer so make sure she is using something to prevent ulcers and stay away from nsai ... Read More
2
2 thanks
A 68-year-old male asked:
Dr. Randy Baker
39 years experience in Holistic Medicine
Yes: Uncommon but these ARE known side effects of Warfarin; it can also have fatal side effects from excess bleeding. I don't prescribe it as many other d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month